mental-health-icon

Schizophrenia

How to stablize mind when dosage is reduced when person is only on solian tablets?Why person feel very sick when dosage is reduced?? Does immunity power go down?
views-icons 23 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anjendra R Targe
Psychiatrist 6 yrs exp Pune
Hello, Since your treatment is reduced to a single medication with the minimal dose, I assume that your condition is well under control and you do not have most of the symptoms you experienced when the illness started. If you have reduced the dosage, without consulting with your Psychiatrist, that could lead to a relapse. The aspect of you feeling 'sick,' if you can specify what exaclty you feel when you feel sick, I might be able to help you better. About controlling your mind, practice regular exercise (go to the gym, do yoga, play a sport, whatever you like doing), try and keep yourselves occupied with work or any activity you prefer doing. Do not sit idle. The saying "an empty mind is a devil's workshop' is very true. Hope this heps. I'll happy to help if you have more doubts. Please provide specific details though. Good Luck, take care!
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO